# SDR SWAA2016071954042

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6563879
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 294.5 - 312, BETWEEN STRINGERS 27L TO 27R.   R & R THE WEB IAW SRM AND DWG.
